# SDR REXA2021120801126

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,684 hours, 11,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BY PAX DOOR INOP	REMOVED AND REPLACED EMERGENCY LIGHT LAMP IAW CRJ-900 AMM 33-51-15. OPS CHECK GOOD. P/N OFF/ON: 8GH002473-08
